# SDR SWAA087335

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 42,247 hours, 34,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EMERGENCY EXIT SIGN INOP.  RELAMPED SIGN PER MM.
